# SDR SIMA201019403

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 24,927 hours, 23,604 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1343
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 14,164 hours, 12,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2772 DURING THE CLIMB THE CREW REPORTED, RECEIVED A PITCH TRIM INOP MESSAGE ON EICAS.  UNABLE TO RESET FOLLOWING THE AIRCRAFT OPERATING MANUAL PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO FTM LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB AMM 27-40-01.  THE OPERATIONAL TEST WAS GOOD IAW AMM 27-40-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
